# SDR HALA2018081400371

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 34,069 hours, 5,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fault Light
- Condition: Malfunctioned
- Location: Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR LT CABIN VENT FAULT, ILLUMINATES ON AND OFF INTERMITTENTLY.  NO FAULTS EVIDENT ON GROUND,  ECS SYSTEM TEST CARRIED OUT IAW 21-63-00,  NO FAULTS.
